# SDR AWXA200200777

- Difficulty date: July 31, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 64,658 hours, 25,117 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Clip
- Part number: 140N25022
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-08 CHECK A 3/4" CRACK WAS FOUND ON FLOOR BEAM SUPPORT TIE CLIP BS 1280, AFT CARGO COMPARTMENT. MAINTENANCE REMOVED CRACKED FLOOR BEAM SUPPORT TIE CLIP BS 1280, FABRICATED A NEW FLOOR SUPPORT  TIE CLIP, AND INSTALLED REPAIR IAW B757-200 SRM 51-20-00, PG. 1, AND SRM 51-40-05, PG. 1.
